Separable Banach lattices with an extended $a$-norm

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 38, (2008), Pages 245-246


A.W. Wickstead

Pure Mathematics Research Centre

Queens University

Belfast

Belfast BT7 1NN

NORTHERN IRELAND


mailto:A.Wickstead@qub.ac.uk






Abstract We show that separable Banach lattices with an extended a-norm, as defined by Zhang and Xiong in [ZX], are precisely those Banach lattices which are isometrically order isomorphic to C(S), where S is a compact metric space.

Keywords {{{Keywords}}}

Classification (MSC2000) 46B42.

Full text

Full paper

Personal tools